Show simple item record

dc.contributor.authorVourdas, Apostolos*
dc.date.accessioned2009-06-08T12:36:41Z
dc.date.available2009-06-08T12:36:41Z
dc.date.issued2009-06-08T12:36:41Z
dc.identifier.citationVourdas, A. (2006). Galois quantum systems, irreducible polynomials and Riemann surfaces. Journal of Mathematical Physics. Vol. 47, No. 9, 15pp.en
dc.identifier.urihttp://hdl.handle.net/10454/2775
dc.descriptionNoen
dc.description.abstractFinite quantum systems in which the position and momentum take values in the Galois field GF(p), are studied. Ideas from the subject of field extension are transferred in the context of quantum mechanics. The Frobenius automorphisms in Galois fields lead naturally to the "Frobenius formalism" in a quantum context. The Hilbert space splits into "Frobenius subspaces" which are labeled with the irreducible polynomials associated with the yp¿y. The Frobenius maps transform unitarily the states of a Galois quantum system and leave fixed all states in some of its Galois subsystems (where the position and momentum take values in subfields of GF(p)). An analytic representation of these systems in the -sheeted complex plane shows deeper links between Galois theory and Riemann surfaces. ©2006 American Institute of Physicsen
dc.language.isoenen
dc.subjectQuantum theoryen
dc.subjectHilbert spacesen
dc.subjectPolynomialsen
dc.subjectGalois fieldsen
dc.titleGalois quantum systems, irreducible polynomials and Riemann surfacesen
dc.status.refereedYesen
dc.typeArticleen
dc.type.versionNo full-text available in the repositoryen
dc.relation.urlhttp://scitation.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=JMAPAQ000047000009092104000001&idtype=cvips&gifs=yes


This item appears in the following Collection(s)

Show simple item record